# SDR CALA2025092309171

- Difficulty date: September 22, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 74,772 hours, 32,837 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Support Beam
- Part number: D5227904520451
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT EMERGENCY HATCH INTERNAL STRUCTURE, ABOVE WINDOW, HAS 2 G OUGES WITH EVIDENCE OF CORROSION.  REMOVED & REPLACED BEAM SUPPORT AT R/H AFT EMERGENCY HATCH INTER NAL/STRUCTURE IAW A320 SRM 51-72-11 & 51-42-11.
